Announcement

Collapse
No announcement yet.

OUCH....infection

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • jameson77
    replied
    Update

    Thank you ladies for responding.....i did get a call back about 4:45pm on Friday from his nurse who basically just said the infection was causing me to flare badly and to keep taking my medications as he prescribed.....she said that if i got worse over the weekend to call the on-call doctor. Hmmmmm.........that is what i was trying to avoid doing by calling Friday since my doc is the only IC Specialist on board.....i didn't know what good it would do to call the on-call Urologist who knows nothing about me or my diagnosis.

    I am still having all of the symptoms i mentioned before, except for that the nausea has gone away....feels like the area around my kidneys are hurting now.......not really sure what else i can do except for ride this out?

    Meredith

    Leave a comment:


  • Julie B
    replied
    Did you get a call back? I know I can get nauseated with a bladder infection, and yes, it can take longer to get relief. I hope you feel some relief soon.........

    Leave a comment:


  • KatieB
    replied
    That kind of sounds like what happens to me when my bladder infections move to my kidney. I hope that's not what's happening. It could be that the macrobid is not the right drug. But you should talk with your doc or nurse before they leave today. A kidney infection is very serious and you don't want to end up in the ER over the weekend. Good luck.

    Leave a comment:


  • ICNDonna
    replied
    The only thing I can think of is that I get very nauseated from pain meds unless I take an anti-nausea medication with them. I hope you feel better soon.


    Donna

    Leave a comment:


  • jameson77
    started a topic OUCH....infection

    OUCH....infection

    i had been feeling TERRIBLE so i got lucky and was able to get in to see my IC specialist on 1/5 who said my urine looked really bad and that he was going to culture it.....he explained that IC patients have a harder time getting rid of bladder infections and that they make us feel way worse than those with normal bladders.....he put me on 100mg of Macrobid 2x per day for a week, upped my pain meds a little and told me to keep in touch with him, otherwise see him back to follow up in 2 months. I had been feeling a little better.....

    So....yesterday i get a message from his nurse who said that my culture was back and that i indeed had a bad infection and that he wanted me on another full week of the above Macrobid dose, and that i was to take one 100mg pill a day thereafter......he also wants to see me in one month instead of two.

    I just left his nurse a message. I FEEL TERRIBLE again....actually worse now than i felt last week.....except i am nauseated now.........stabbing pains in bladder and back, shooting pains running down my inner thighs....fever.......why is this happening when i was feeling so much better a few days ago?

    Praying that i get a call back.................anyone dealt with this before?

    Any thoughts are greatly appreciated..............

    Meredith
Working...
X